# SDR SWAA2016021649082

- Difficulty date: February 4, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 42,041 hours, 24,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT SPLICE CRACKED, AT BS 540, RBL 24 AFT FASTENER.  R & R SPLICE IAW SRM & DWG.
